# SDR DALA2020012000406

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 78,586 hours, 14,402 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT SURFACE SKIN FOUND CRACK FROM LOWER EDGE 10.5", O/B EDGE 41". C/A LT WING NR 4 SLAT SURFACE SKIN FROM EDGE 10.5", O/B EDGE 41" CRACK AREA REPAIRED AS PER SRM 57-43-01-2R-2 RELEASE.
